# SDR PG92004F00009

- Difficulty date: November 10, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 704A33640021
- Condition: Seized
- Location: Bushing
- Part time: 465 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPACER SEIZED IN BUSHING.  (RMA NR R045786)
